# SDR SWAA2016012648383

- Difficulty date: December 22, 2015
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 61,277 hours, 48,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERNAL SKIN DELAMINATED ON INBD FLAP, OTBD TRACK FAIRING.  REPAIRED SKIN IAW SRM.
